# SDR REXA2016030200339

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 19,397 hours, 12,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP CAME UNGLUED, NEAR MIDDLE OF THE CABIN RT SIDE.  SECURED EMER FLOOR PATH MARKING IAW AMM 33-51-01.  ACFT OK FOR SERVICE.
